Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS La Crosse, WI

August 4, 2014Taylor County, Wisconsin

NWS La Crosse, WI issued this special weather statement at Aug 4, 2014, 6:37 PM CDT for Taylor County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 6:37 PM CDT (23:37 UTC)
Expired
Aug 4, 2014, 7:30 PM CDT
In force
53 min
Issued by
NWS La Crosse, WI

County Taylor County, WI

The radar

The La Crosse radar (KARX), 176 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WWUS83 KARX 042337
SPSARX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT MON AUG 4 2014
 
WIZ017-050030-
TAYLOR-
637 PM CDT MON AUG 4 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TAYLOR
COUNTY THROUGH 730 PM CDT...

AT 635 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE 
EXTENDING FROM JUMP RIVER TO RIB LAKE...AND MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. TORRENTIAL 
RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GOODRICH...DONALD... 
HANNIBAL...KATHRYN LAKE...THE MONDEAUX FLOWAGE...PERKINSTOWN...WOOD 
LAKE AND ESADORE LAKE.

LAT...LON 4537 9004 4516 9005 4521 9093 4538 9093
TIME...MOT...LOC 2335Z 028DEG 10KT 4526 8999 4532 9091 

$$

AJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 4, 6:24 PM CDT, 13 minutes earlier.

Area forecast discussion, Aug 4, 6:24 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT MON AUG 4 2014

.UPDATE...
ISSUED AT 624 PM CDT MON AUG 4 2014

EXPANDED SPATIALLY AND INCREASED THE COVERAGE OF FOG LATER
TONIGHT. UNDERNEATH THE ASSUMPTION CLOUDS CLEAR OR AT LEAST
SCATTER OUT...WHICH SEEMS REASONABLE GIVEN WATER VAPOR AND VISIBLE
SATELLITE IMAGERY...THE SETUP IS VERY FAVORABLE FOR AREAL FOG TO
FORM. SREF AND HIRES ARW/NMM VISIBILITY PROGS ALL POINT TO
LOCATIONS ALONG AND SOUTH OF I-90 AS THE MOST FAVORABLE
AREA...WHICH MAKES SENSE GIVEN SOME DEWPOINT DRYING THAT COULD
MAKE ITS WAY INTO NORTH CENTRAL WISCONSIN LATE TONIGHT.

IT\S POSSIBLE DENSE FOG ADVISORIES WILL BE NEEDED TOMORROW
MORNING...ESPECIALLY IF CLOUDS CLEAR OUT.

PRECIPITATION IS GENERALLY DIMINISHING ON SCHEDULE...AS COOLING
TEMPERATURES FROM RECENT RAIN AND OUTFLOWS HELP ELIMINATE
INSTABILITY. WOULD NOT BE SURPRISED IF BY 03Z ALL THE
PRECIPITATION HAS ENDED...WHICH WOULD REQUIRE DIMINISHING
PRECIPITATION CHANCES QUICKER.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 316 PM MON AUG 4 2014

MAIN CONCERNS THIS PERIOD...SHRA/TSRA THIS EVENING...VALLEY FOG
POTENTIAL LATE TONIGHT...SHRA/TSRA CHANCES ACROSS THE SOUTHWEST SIDE
OF THE FCST AREA TUE NIGHT.

DATA ANALYSIS AT 18Z HAD A WEAK SFC TROUGH/FRONT FROM EAST CENTRAL
WI THRU THE FCST AREA NEAR KLSE THEN SOUTHWEST TO NEAR KOMA. SFC
OBS/LAPS ANALYSIS AGAIN INDICATED SB/ML CAPE OF 1K-2K J/KG DEVELOP
ACROSS THE FCST AREA BY 17-18Z...WITH NO CAPPING. WV IMAGERY SHOWED
YET ANOTHER WEAK SHORTWAVE APPROACHING FROM THE NORTHWEST.
COMBINATION OF THE 3 ALLOWED FOR RATHER RAPID DEVELOPMENT OF SHRA/
TSRA ACROSS THE CENTRAL/NORTH PARTS OF THE FCST AREA BETWEEN 17-18Z.
SOME OF THE TSRA PRODUCING WIND GUSTS TO 40MPH NEAR ZERO VSBY IN THE
DOWNPOURS AND 1 TO 2 INCHES OF RAIN IN AN HOUR. TEMPS IN THE TSRA
DROP TO AROUND 70F.

NO SIGNIFICANT ISSUES NOTED WITH 04.12Z MODEL INITIALIZATIONS. GFS
WITH ITS USUAL STRUGGLE ON SFC DEW POINTS /+5F TO -5F ERROR/ ACROSS
THE UPPER MIDWEST. MODELS OFFERING A TIGHTER CONSENSUS TONIGHT/TUE
AS NORTHWEST FLOW ALOFT REMAINS OVER THE REGION AND WEAK SHORTWAVES
CONTINUE TO RIPPLE SOUTHEAST THRU IT. BETTER CONSENSUS WITH THE
STRONGER SHORTWAVE TROUGH INTO THE NORTHERN PLAINS TUE NIGHT.
COMPARED TO 03.12Z RUNS...TREND FAVORS WEAKER/LESS AGGRESSIVE
WITH THIS TROUGH. WITH THE TIGHTER CONSENSUS AND SOME CONSISTENCY
ON THE SHORTWAVE DETAILS...SHORT TERM FCST CONFIDENCE IS GOOD THIS
CYCLE.

IN THE SHORT TERM...THE LOWER LEVEL TROUGH/FRONT WILL CONTINUE TO
SAG THRU THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. THIS
AS WEAK SHORTWAVE ENERGY RIPPLES SOUTHEAST THRU THE FLOW. NUMEROUS
SHRA/TSRA WILL PERSIST ACROSS THE CENTRAL/SOUTH PARTS OF THE FCST
AREA THRU 00-01Z. WITH PW VALUES AROUND 1.5 INCHES AND ML/SB CAPES
IN THE THE 1K TO 2K+ J/KG RANGE...STRONGER TSRA THRU EARLY EVENING
WILL BE CAPABLE OF HAIL...GUSTY WINDS AND LOCALIZED HEAVY RAINS.
SHRA/TSRA WILL GRADUALLY DIMINISH/END AFTER 01Z AS THE FRONT PUSHES
SOUTH OF THE AREA...INSTABILITY WANES WITH SUNSET AND DRYING HIGH
PRESSURE BUILDS INTO THE AREA.

RAINS FROM THIS AFTERNOON/EVENING WILL MOISTEN THE GROUND/BOUNDARY
LAYER FOR TONIGHT...WITH LATE NIGHT/EARLY MORNING VALLEY FOG LOOKING
LIKELY TONIGHT. DECREASE OF CLOUDS LATER TONIGHT/WEAK GRADIENT WILL
ALLOW BOUNDARY LAYER TO DECOUPLE AND STRONGER RADIATIONAL COOLING.
ONCE AGAIN ADDED PATCHY TO AREAS OF FOG TO THE RIVER VALLEYS AND LOW
LAYING LOCATIONS ACROSS THE NORTHEAST PORTION OF THE FCST AREA IN
THE 08-13Z TIME-FRAME.

QUIET/DRY TUE/TUE EVENING WITH LACK OF FORCING SIGNALS AND MODEL
SOUNDING SHOWING LIMITED CAPE CAPPED BY AN INVERSION BELOW 700MB.
SHORTWAVE ENERGY LIFTING OUT OF THE CENTRAL ROCKIES STRENGTHENS SFC-
850MB LOW PRESSURE IN THE CENTRAL PLAINS TUE NIGHT. FRONTAL BOUNDARY
FROM TODAY BEGINS TO RETURN NORTH AS A WARM FRONT AHEAD OF THIS LOW.
925-700MB WARM ADVECTION INTO OVER THIS FRONT SPREADS ACROSS IA/
SOUTHERN MN THRU THE NIGHT. RATHER IMPRESSIVE 700-500MB FN
CONVERGENCE SIGNAL SPREADS INTO THE SOUTHWEST SIDE OF THE FCST AREA
AFTER MIDNIGHT. INCREASING MOISTURE/LIFT ABOVE 850MB INTO THE
SOUTHWEST SIDE OF THE FCST AREA WILL BATTLE THE EASTERLY FEED OF
DRIER AIR IN THE SFC-850MB LAYER. IMPROVING MODEL CONSENSUS CLIPS
THE MAINLY THE NORTHEAST IA PORTION OF THE FCST AREA WITH SHRA/TSRA
LATER TUE NIGHT. CONTINUED 20-60 PERCENT SHRA/TSRA CHANCES THERE
LATE TUE NIGHT WITH THE HIGH/DRIER AIR GENERALLY WINNING OUT
ELSEWHERE. WITH THE RAIN COOLING OFF THE AIRMASS THIS AFTERNOON
TRENDED TOWARD COOLER OF GUIDANCE LOWS TONIGHT. USED A BLEND OF THE
GUIDANCE FOR HIGHS/LOWS TUE/TUE NIGHT.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 316 PM MON AUG 4 2014

MAIN CONCERNS FOR WEDNESDAY THROUGH THURSDAY NIGHT...PASSING SHRA/
TSRA CHANCE WEDNESDAY...SMALL SHRA/TSRA CHANCES WEST/SOUTH WED NIGHT
THRU THU NIGHT...TEMPERATURES THRU THE PERIOD.

IMPROVING MODEL CONSENSUS FOR LONGWAVE RIDGING TO BUILD OVER THE
UPPER MIDWEST WED INTO THU NIGHT...HOWEVER SOME DETAIL DIFFERENCES
REMAIN WITH THE EVOLUTION OF THE ND/SASKAT SHORTWAVE ENERGY AS IT
MOVES THE MID LEVEL RIDGE AXIS. TREND OF 04.12Z IS WEAKER WITH THIS
FEATURE AS IT PUSHES INTO THE UPPER MIDWEST. OVERALL FCST CONFIDENCE
IN THE WED THRU THU NIGHT PERIOD IS AVERAGE TO GOOD.

WITH STRONGER MID LEVEL RIDGING PROGGED OVER THE UPPER MIDWEST THIS
PERIOD...SIGNAL IS FOR CAN HIGH PRESSURE OVER THE GREAT LAKES TO
HOLD AND EXERT ITS INFLUENCE OF DRIER LOW LEVEL AIR ACROSS WI AND
NEARBY AREAS FOR WED-THU NIGHT. STRONGER 925-700MB WARM ADVECTION
AND 700-500MB FN CONVERGENCE FROM LATE TUE NIGHT SLIDES ACROSS THE
SOUTHWEST END OF THE FCST AREA WED. CONTINUED WITH SOME HIGHER SHRA/
TSRA CHANCES ACROSS ROUGHLY THE SOUTHWEST 1/4 OF THE FCST AREA WED.
WITH PERSISTENT CLOUDS AND EASTERLY FLOW UNDER THE RAIN WED...TEMPS
ACROSS THE SOUTHWEST SIDE OF THE FCST AREA TO STAY ON THE COOL SIDE.
SOME SUNSHINE AND DRIER AIR WILL ALLOW TEMPS ACROSS THE NORTHEAST
2/3 OF THE FCST AREA TO CLIMB INTO THE 75-80F RANGE.

THE CANADIAN HIGH THEN LOOKS TO DOMINATE THE FCST AREA FOR WED NIGHT
THRU THU NIGHT. SOME SIGNALS FOR WEAK LOWER LEVEL MOISTURE TRANSPORT
AND WARM ADVECTION...IN CONJUNCTION WITH THE NORTHERN PLAINS
SHORTWAVE TO SKIRT THE WESTERN EDGE OF THE HIGH DURING THIS PERIOD.
LEFT SOME VERY SMALL SHRA/TSRA CHANCES ACROSS THE FAR SOUTHWEST AND
WEST ENDS OF THE FCST AREA WED THRU THU NIGHT FOR NOW...MAINLY TO
BLEND WITH THE NEIGHBORING GRIDS. USED A BLEND OF THE GUIDANCE
LOWS/HIGHS FOR WED NIGHT THRU THU NIGHT...WITH TEMPS NEAR TO A BIT
BELOW NORMAL UNDER EASTERLY FLOW OUT OF THE GREAT LAKES HIGH.

FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/...

MAIN CONCERNS THIS PERIOD...SHRA/TSRA CHANCES MONDAY...TEMPERATURES
THROUGH THE PERIOD.

04.00Z/04.12Z MEDIUM RANGE MODELS HAVE TRENDED BACK TO STRONGER MID
LEVEL RIDGING OVER THE NORTH-CENTRAL CONUS FRI THRU SUN...WITH THE
MAIN STORM TRACK PUSHED NORTH INTO CAN. THIS HOWEVER DOES NOT LEAVE
MUCH FOR RUN-TO-RUN CONSISTENCY COMPARED TO THE 03.12Z MODEL SUITE.
STILL SOME SIGNAL FOR WEAK SHORTWAVES TO COME THRU THE RIDGING AND
ACROSS THE REGION FRI-SUN BUT THESE INCONSISTENT AMONG THE MODELS.
REASONABLE CONSISTENCY AMONG THE MODELS FOR A STRONGER TROUGH TO
TRACK ACROSS CENTRAL CAN SUN NIGHT/MON...LOWERING HGTS AND SENDING
A LOWER LEVEL TROUGH/FRONT INTO THE WESTERN GREAT LAKES. FCST
CONFIDENCE IN THE DAY 4-7 PERIOD IS AVERAGE THIS CYCLE.

THE STRONGER MID LEVEL RIDGING SIGNAL INTO THE NORTH CENTRAL CONUS
LATER IN THE WEEK ALLOWS THE CANADIAN HIGH TO PERSIST OVER THE GREAT
LAKES INTO SUNDAY. THIS HIGH LOOKS TO PROVIDE A CONTINUED EASTERLY
FEED OF LOWER LEVEL DRY AIR INTO THE AREA...WITH BELOW NORMAL PW
VALUES. MID CREW REMOVED RAIN CHANCES FROM FRI/SAT. THIS LOOKS
GOOD WITH THE SFC HIGH AND DRIER LOW LEVEL AIRMASS...EVEN WITH
MODELS SHOWING WEAK SHORTWAVES RIPPLING THRU THE MID LEVEL RIDGE.
04.12Z GFS/ECMWF TREND A BIT FASTER WITH THE TRAILING LOWER LEVEL
TROUGH...AND SHRA/TSRA CHANCES INTO THE REGION SUN. LEFT THE SMALL
CONSENSUS SHRA/TSRA CHANCES FOR SUN. DUE TO THE CONSISTENCY OF THE
SIGNAL FOR FALLING HGTS MON AND A LOWER LEVEL TROUGH TO PUSH
ACROSS THE REGION...SMALL -SHRA/TSRA CHANCES SUN NIGHT/MON
REASONABLE. GIVEN THE EASTERLY FLOW OUT OF THE HIGH...MODEL/
ENSEMBLE CONSENSUS HIGHS/LOWS NEAR TO A BIT BELOW NORMAL FOR FRI
THRU MON LOOK GOOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 624 PM CDT MON AUG 4 2014

SHOWERS AND A FEW THUNDERSTORMS ARE GRADUALLY FALLING APART ACROSS
THE UPPER MISSISSIPPI RIVER VALLEY REGION...RESULTING FROM
TEMPERATURES COOLING FROM PAST RAIN AND THE MAIN FRONTAL BOUNDARY
SLIPPING SOUTH THROUGH IOWA. ANTICIPATING BY 01Z THE TAF SITES
SHOULD BE PRECIPITATION FREE WITH VFR CONDITIONS. ATTENTION THEN
TURNS TO FOG POTENTIAL. RECENT RAIN...LIGHT WINDS OVERNIGHT AND
TEMPERATURE/DEWPOINT SPREADS ALREADY LESS THAN 10 DEGREES ARE ALL
REALLY FAVORABLE FOR FOG. THE ONE LIMITING FACTOR IS CLOUDS...BUT
THESE SHOULD CLEAR OR AT LEAST SCATTER OUT FOR THE OVERNIGHT
HOURS. THEREFORE...TAFS CONTINUE TO REFLECT VISIBILITIES DROPPING
AFTER MIDNIGHT WITH POTENTIAL LIFR VISIBILITIES AND CEILINGS
BETWEEN 10-13Z. DAYTIME MIXING SHOULD GET RID OF ANY FOG AND LOW
STRATUS BY 14Z...WITH VFR CONDITIONS PERSISTING THROUGH THE REST
OF TUESDAY AS HIGH PRESSURE TAKES HOLD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

UPDATE...AJ
SHORT TERM...RRS
LONG TERM....RRS
AVIATION...AJ
Hazardous weather outlook, Aug 4, 4:39 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
439 AM CDT MON AUG 4 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-051100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
439 AM CDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE SEEN ACROSS ACROSS THE AREA
TODAY INTO TONIGHT. HEAVY DOWNPOURS WITH SOME LOCALIZED PONDING
OF WATER WILL BE THE MAIN HAZARD WITH THESE STORMS AS WELL AS SOME
SMALL HAIL AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MAINLY
ACROSS NORTHEAST IOWA INTO FAR SOUTHERN WISCONSIN. HEAVY RAINFALL
COULD RESULT FROM THESE STORMS.

THUNDERSTORM CHANCES WILL BE SEEN THURSDAY NIGHT AND AGAIN
SATURDAY INTO SUNDAY. SEVERE WEATHER IS NOT ANTICIPATED WITH
THESE STORMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...ANY
RAINFALL OR HAIL REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Special weather statement, Aug 4, 4:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT MON AUG 4 2014

WIZ055-061-042330-
RICHLAND-GRANT-
INCLUDING THE CITIES OF...RICHLAND CENTER...PLATTEVILLE
444 PM CDT MON AUG 4 2014

...STRONG THUNDERSTORMS WILL AFFECT GRANT AND RICHLAND COUNTIES
THROUGH 530 PM CDT...

AT 441 PM CDT...DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS GRANT AND RICHLAND COUNTIES. EXPECT THESE
STORMS TO GRADUALLY MOVE EAST THROUGH 530 PM.

THE BOSCOBEL AIRPORT REPORTED A GUST OF 30 MPH FROM ONE OF THE
STORMS PASSING THROUGH THERE.

THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40
MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

AJ
Special weather statement, Aug 4, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT MON AUG 4 2014

WIZ017-050030-
TAYLOR-
637 PM CDT MON AUG 4 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TAYLOR
COUNTY THROUGH 730 PM CDT...

AT 635 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JUMP RIVER TO RIB LAKE...AND MOVING SOUTH AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
RIB LAKE...CHELSEA...WESTBORO...JUMP RIVER...GOODRICH...DONALD...
HANNIBAL...KATHRYN LAKE...THE MONDEAUX FLOWAGE...PERKINSTOWN...WOOD
LAKE AND ESADORE LAKE.

LAT...LON 4537 9004 4516 9005 4521 9093 4538 9093
TIME...MOT...LOC 2335Z 028DEG 10KT 4526 8999 4532 9091

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:26 PM CDTSpecial Weather StatementARXClark34 min
Aug 4, 3:40 AM CDTSpecial Weather StatementARXJackson35 min
Aug 4, 4:05 AM CDTSpecial Weather StatementARXJackson25 min
Aug 4, 9:03 AM CDTSpecial Weather StatementARXJackson27 min
Aug 4, 1:51 PM CDTFlash Flood WarningARXLa Crosse3 hr
Aug 3, 9:43 PM CDTSpecial Weather StatementARXWabasha32 min

Nearby

Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.